MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported encountering an incident where a patient's data was mixed with another exam on the epiq ultrasound system.The data mix-up was identified by the user and there was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
A thorough investigation was performed to attempt to identify the root cause of the reported issue; however, the original exams were deleted from the system and the logs could not be retrieved for analysis.The engineering team confirmed that the issue was not reproducible.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key15915357
Report Number3019216-2022-00108
Device Sequence Number4459704
Product Code IYN
UDI-Device Identifier00884838097889
UDI-Public00884838097889
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer05/28/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown